MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported from the transbronchial biopsy assisted by robot guidance in the evaluation of tumors of the lung (target) study (b)(4).The device was not returned for evaluation.There was no allegation of device failure.Risk of pneumothorax is documented in 105-000299-01, rev f, monarch bronch risk management report and is deemed to be acceptable.Based on the information available for this complaint, the root cause of the reported event is related to a known inherent risk of the device and procedure as documented in the labeling.
 
Event or Problem Description
It was reported that the patient underwent a navigational bronchoscopy for sampling of the right middle lobe (rml).A right-sided pneumothorax was noted, and a pigtail chest tube was placed.The catheter was sutured in place and attached to-20cmh20 suction.The patient was admitted overnight for observation.Post chest tube placement chest x-rays (cxr) showed resolution of the pneumothorax.The patient was discharged the following day.
 
Additional Manufacturer Narrative
A 1004-0-0-0 fault indicates a pendant (controller) communication fault where the pendant is disconnected or have not received pendant data/info for longer than 100 ms by default.The system behaved as intended by triggering the 1004 fault when the controller connector was not fully in contact with the pendant receptacle in the tower drawer.However, this could not be confirmed.Fault 1211 and fault 1200 were triggered when the scope was retracted outside trachea.This is an expected system behavior when the bronchoscope tip location is outside of the segmented trachea and exit the field of view of the fg (field generator).The root cause of the fault 1004 cannot be determined with the information provided.Faults 1200 and 1211 are expected system behavior.A review of the device history record (dhr) was performed.There are no reports of nonconformance that relate to the reported incident.A review for similar complaint shows the reported issue is a known issue however the root cause is specific to each individual case.This issue will be tracked and trended in the monthly complaint trend review meetings.Risk document number: 105-000367-00, rev.M, dfmea bronch 2.0; dfmea tower platform 2.0, 105-000345-00 rev.I.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
MDR Report Key14700524
Report Number3014447948-2022-00007
Device Sequence Number6692265
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210922
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale